# SDR QXEA2009062400478

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 20,584 hours, 15,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Strut
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - SERVICE DOOR DIFFICULT TO OPEN.  ADJUSTED GALLEY SERVICE DOOR UPLOCK STRUT ASSEMBLY.  GALLEY SERVICE DOOR OPS TESTS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
